# SDR DXTA2024121101426

- Difficulty date: December 7, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N563QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0113
- Aircraft time: 7,275 hours, 4,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 3064M
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3 KICK PLATE LIGHT IS INOP REPLACED #2 EMERGENCY LIGHT BATTERY PACK DUE TO NOT HOLDING CHARGE. OPS CHECKED GOOD IAW CE680A AMM 33-50-06
